Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 2, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Apr 20, 2014, 5:10 PM CDT for Childress County, Texas. It was in force for 35 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 20, 2014, 5:10 PM CDT (22:10 UTC)
- Expired
- Apr 20, 2014, 5:45 PM CDT
- In force
- 35 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Childress County, TX
The radar
The Altus AFB radar (KFDR), 107 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 20, 5:30 PM CDT | TORNADO | 8 N Kirkland, TX | ROPE TORNADO 8-10 MILES NORTH OF KIRKLAND. EF SCALE UNKNOWN |
| Apr 20, 5:34 PM CDT | HAIL 2 | 9 Nne Childress, TX | 1.5 INCH TO 2.0 INCH HAIL ON THE GROUND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.2 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 974 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
524
WUUS54 KLUB 202210
SVRLUB
TXC075-202245-
/O.NEW.KLUB.SV.W.0002.140420T2210Z-140420T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
510 PM CDT SUN APR 20 2014
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHILDRESS COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 545 PM CDT
* AT 507 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST
OF CHILDRESS...AND MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHEASTERN CHILDRESS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3474 9999 3472 9999 3440 9999 3437 10016
3441 10032 3459 10036 3475 10015 3475 10000
TIME...MOT...LOC 2211Z 222DEG 25KT 3455 10017
HAIL...1.00IN
WIND...60MPH
$$
CWA2 follow-up statements
218
WWUS54 KLUB 202224
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
524 PM CDT SUN APR 20 2014
TXC075-202245-
/O.CON.KLUB.SV.W.0002.000000T0000Z-140420T2245Z/
CHILDRESS TX-
524 PM CDT SUN APR 20 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CHILDRESS
COUNTY UNTIL 545 PM CDT...
AT 521 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES NORTH OF
KIRKLAND...AND MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EASTERN CHILDRESS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3474 9999 3472 9999 3440 9999 3437 10016
3441 10032 3459 10036 3475 10015 3475 10000
TIME...MOT...LOC 2224Z 248DEG 26KT 3458 10008
HAIL...1.00IN
WIND...60MPH
$$
CWA939
WWUS54 KLUB 202238
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
538 PM CDT SUN APR 20 2014
TXC075-202245-
/O.CON.KLUB.SV.W.0002.000000T0000Z-140420T2245Z/
CHILDRESS TX-
538 PM CDT SUN APR 20 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CHILDRESS
COUNTY UNTIL 545 PM CDT...
AT 535 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF HOLLIS...AND MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS. HAIL UP TO 2 INCHES WAS REPORTED
9 MILES NORTH NORTHEAST OF CHILDRESS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3474 9999 3472 9999 3440 9999 3437 10016
3441 10032 3459 10036 3475 10015 3475 10000
TIME...MOT...LOC 2236Z 248DEG 26KT 3461 9998
HAIL...1.50IN
WIND...60MPH
$$
CWAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 3:37 PM CDT, 1 hour 33 minutes earlier.
Area forecast discussion, Apr 20, 3:37 PM CDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 337 PM CDT SUN APR 20 2014 .SHORT TERM... VIS SAT SHOWS A LINE OF CU DEVELOPING IN THE WESTERN TX PANHANDLE AND IS GRADUALLY PUSHING EASTWARD WHILE DEVELOPING SOUTHWARD. A FEW RETURNS HAVE SHOWED UP ON RADAR OVER PARMER COUNTY WHICH IS RIGHT IN LINE WITH THIS CU DEVELOPMENT. THIS IS MOST LIKELY ASSOCIATED WITH THE /DRY/ LINE AS SURFACE OBS INDICATE A SURFACE TROF IN THE AFOREMENTIONED AREA WITH WESTERLY WINDS AND SLIGHTLY DRIER DEWPOINTS MOVING IN BEHIND THE TROF. THE DRY LINE WILL CONTINUE WITH ITS EAST/SOUTHEASTWARD MOVEMENT AS THE UPPER LEVEL LOW TO OUR NORTHWEST MOVES CLOSER. CURRENT RAP ANALYSIS INDICATES THAT COLDER AIR ALOFT IS PUSHING IN AND IS INCREASING OUR LAPSE RATES. SCATTERED SKIES ARE HELPING AID SOME SURFACE HEATING IN TURN HELPING TO SLOWLY ERODE WHAT CAP IS LEFT. AS CLEARER SKIES MOVE EASTWARD THIS SHOULD HELP WARM THE SURFACE MORE TO THE POINT OF FULL CAP EROSION. THIS WILL HELP FIRE CONVECTION MORE QUICKLY AS THE DRYLINE MOVES INTO THE CENTRAL SOUTH PLAINS AND TX PANHANDLE. FORECAST SOUNDINGS CONTINUE TO INDICATE THE POTENTIAL FOR STRONG TO SVR CONVECTION WITH CHANCES INCREASING THROUGH THE AFTERNOON/EVENING EASTWARD. WHILE CAPE THERMO PROFILES ARE ADEQUATE TO PRODUCE SVR HAIL AND WINDS...0-6KM SHEAR IS HIGH END MARGINAL TOPPING OUT AT AROUND 40 KTS OVER THE ROLLING PLAINS AND 35 KTS ALONG THE I27/HWY84 CORRIDOR. I HAVE KEPT INHERITED POPS BEFORE 00Z WITH SVR MENTION AND INCREASED COVERAGE TO 50 POPS OVER THE ROLLING PLAINS FOR LATER TONIGHT. PRECIP/CONVECTION CHANCES WILL QUICKLY DIMINISH AS THE DRY LINE/UPPER LEVEL LOW MOVES EASTWARD AND AS A WEAK FRONT PUSHING INTO THE AREA TOMORROW MORNING. TEMPS WILL BE WARM IN THE MID 70S TO 80S TOMORROW AS CAA WILL BE WEAK AND SHORT LIVED DURING THE MORNING AND SKIES WILL CLEAR MAKING WAY FOR SOLAR HEATING. ALDRICH && .LONG TERM... LITTLE CHANGE FOR THE EXTENDED PORTION OF THE FORECAST THIS GO AROUND. WE CONTINUE TO LOOK FOR WARMER TEMPS AND A RETURN TO SOUTH BREEZES TUESDAY AS SHORTWAVE RIDGE BRIEFLY TRANSITS WTX DOWNSTREAM OF A FAIRLY DEEP TROUGH MOVING ACROSS THE WEST. FAIRLY ROBUST MOISTURE RETURN IS EXPECTED TUESDAY NIGHT ON THE NOSE OF THE LLJ. THE GFS AND ECMWF REMAIN IN DECENT AGREEMENT THAT AS THE SHORTWAVE TROUGH CROSSES THE ROCKIES...A DRYLINE SHOULD DEVELOP ACROSS THE SRN PLAINS. MODELS ARE STILL IN FLUX WITH THE EAST-WEST POSITION OF THE DRYLINE BY PEAK HEATING...BUT IT APPEARS LIKELY IT WILL BE SOMEWHERE IN THE VICINITY OF THE CAPROCK ESCARPMENT. WE CONTINUE TO CARRY A SLIGHT CHANCE OF TSTMS TO THE EAST OF THE DRYLINE...AND HAVE BUMPED POPS UP SLIGHTLY INTO THE CHANCE CATEGORY ACROSS THE NE ZONES. A WEAK COLD FRONT WILL FOLLOW ON THURSDAY...ALTHOUGH IT MAY NOT PASS THROUGH THE ENTIRE CWA BEFORE LIFTING. ANOTHER LARGE TROUGH WILL FOLLOW FOR NEXT WEEKEND...ALTHOUGH THERE CONTINUES TO BE A LOT OF UNCERTAINTY REGARDING THE STRENGTH AND ORIENTATION OF THE MID-LVL FLOW ACROSS THE SRN PLAINS AND WHETHER OR NOT WE CAN HOLD ON TO LOW-LVL MOISTURE. DRYLINE ACTIVITY MAY BE POSSIBLE SAT AND SUN ACROSS ERN ZONES...BUT HAVE MAINTAINED POPS BELOW MENTION FOR NOW. AFTER A BRIEF COOL DOWN MOST AREAS ON THURSDAY....TEMPS SHOULD BE A LITTLE ABOVE NORMAL HEADING INTO THE WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 50 74 51 79 52 / 10 10 0 0 0 TULIA 51 76 50 80 55 / 30 10 0 0 0 PLAINVIEW 53 78 51 81 56 / 20 10 0 0 0 LEVELLAND 54 80 54 82 59 / 10 10 0 0 0 LUBBOCK 55 82 56 81 60 / 20 10 0 0 0 DENVER CITY 55 78 55 82 61 / 10 10 0 0 0 BROWNFIELD 54 79 56 83 60 / 10 10 0 0 0 CHILDRESS 58 82 56 82 57 / 50 10 0 0 0 SPUR 58 83 57 82 60 / 40 10 0 0 0 ASPERMONT 60 85 58 83 61 / 40 10 0 0 0 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 51/33
Hazardous weather outlook, Apr 20, 11:44 AM CDT, 5 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1144 AM CDT SUN APR 20 2014 TXZ021>044-211645- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1144 AM CDT SUN APR 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT CONVECTIVE SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON WITH THE ARRIVAL OF AN UPPER LEVEL STORM SYSTEM. THE INITIAL DEVELOPMENT OF THESE STORMS IS EXPECTED TO TAKE PLACE ALONG A NORTHEAST TO SOUTHWEST LINE STRETCHING FROM ROUGHLY CASTRO AND SWISHER COUNTIES TO PERHAPS TERRY COUNTY. THESE STORMS WILL THEN LIKELY GRADUALLY INCREASE IN STRENGTH AS THEY PROGRESS EASTWARD INTO A MORE SUITABLE ENVIRONMENT. THE GREATEST CHANCES FOR SEVERE WEATHER WILL EXIST FROM ROUGHLY THE VICINITY OF THE CAPROCK ESCARPMENT AND EASTWARD INTO THE ROLLING PLAINS. A FEW OF THE STRONGEST THUNDERSTORMS OF THE DAY MAY BE CAPABLE OF PRODUCING HAIL TO THE SIZE OF GOLF BALLS AND WIND GUSTS TO 70 MPH. IN ADDITION...A BRIEF TORNADO OR TWO CANNOT BE RULED OUT...HOWEVER...THE LIKELIHOOD OF THIS OCCURRING APPEARS TO BE LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS MAY BE POSSIBLE AGAIN FOR THE EASTERN SOUTH PLAINS AND ROLLING PLAINS WEDNESDAY AFTERNOON. OTHERWISE...THE PROBABILITY OF HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON THROUGH THIS EVENING ACROSS THE EASTERN SOUTH PLAINS AND MOST OF THE ROLLING PLAINS.
In the hours before
Special weather statement, Apr 20, 4:15 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
415 PM CDT SUN APR 20 2014
TXZ025-026-202145-
CHILDRESS-HALL-
415 PM CDT SUN APR 20 2014
...SPECIAL WEATHER STATEMENT FOR CHILDRESS AND HALL COUNTIES...
AT 412 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EXTREME WEST CENTRAL CHILDRESS COUNTY...
MOVING NORTHEAST AT 30 MPH.
IN ADDITION...PEA SIZE HAIL...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS REDUCING VISIBILITY TO ONE HALF
MILE ARE LESS...ARE POSSIBLE WITH THIS STORM.
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 3472 10004 3436 10048 3447 10057 3463 10060
3475 10049 3475 10013
TIME...MOT...LOC 2114Z 222DEG 24KT 3461 10040
CWASpecial weather statement, Apr 20, 4:28 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
428 PM CDT SUN APR 20 2014
TXZ024-030-202200-
BRISCOE-FLOYD-
428 PM CDT SUN APR 20 2014
...SIGNIFICANT WEATHER ADVISORY FOR BRISCOE AND FLOYD COUNTIES...
AT 426 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF SILVERTON...MOVING NORTHEAST
AT 20 MPH.
IN ADDITION...PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD
TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
LAT...LON 3433 10095 3431 10100 3431 10104 3429 10104
3417 10139 3444 10137 3468 10104
TIME...MOT...LOC 2128Z 232DEG 18KT 3441 10125
BCLocal storm report, Apr 20, 4:38 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
438 PM CDT SUN APR 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0434 PM HAIL 5 S SILVERTON 34.40N 101.30W
04/20/2014 M1.00 INCH BRISCOE TX TRAINED SPOTTER
0.5 INCH TO 1.00 INCH HAIL ON THE GROUND
&&
EVENT NUMBER LUB1400060
FBLocal storm report, Apr 20, 4:39 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
439 PM CDT SUN APR 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL 16 NE MACKENZIE RESERVO 34.72N 101.25W
04/20/2014 M1.00 INCH BRISCOE TX TRAINED SPOTTER
MEASURED BY STORM SPOTTER
&&
EVENT NUMBER LUB1400061
BRCLocal storm report, Apr 20, 4:43 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LUBBOCK TX
443 PM CDT SUN APR 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL 16 NE ESTELLINE 34.72N 100.25W
04/20/2014 M1.00 INCH CHILDRESS TX TRAINED SPOTTER
MEASURED BY STORM SPOTTER
&&
CORRECTED COUNTY/STATE...LOCATION
EVENT NUMBER LUB1400061
BRCSpecial weather statement, Apr 20, 4:44 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
444 PM CDT SUN APR 20 2014
TXZ025-026-202215-
CHILDRESS-HALL-
444 PM CDT SUN APR 20 2014
...SIGNIFICANT WEATHER ADVISORY FOR CHILDRESS AND HALL COUNTIES...
AT 439 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NORTH CENTRAL CHILDRESS COUNTY...MOVING
NORTHEAST AT 35 MPH.
IN ADDITION...PEA SIZE HAIL...WINDS SPEEDS UP TO 40 MPH...FREQUENT
CLOUD TO GROUND LIGHTNING...BRIEF MODERATE DOWNPOURS...ARE POSSIBLE
WITH THIS STORM.
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 3474 9999 3463 9999 3455 10011 3453 10052
3471 10048 3476 10039 3475 10000
TIME...MOT...LOC 2144Z 234DEG 29KT 3468 10019
CWAThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 11:59 AM CDT | Special Weather Statement | LUB | Stonewall | 31 min |
| Apr 20, 3:04 PM CDT | Special Weather Statement | LUB | Swisher | 26 min |
| Apr 20, 3:11 PM CDT | Special Weather Statement | LUB | Hall | 34 min |
| Apr 20, 3:28 PM CDT | Special Weather Statement | LUB | Briscoe | 32 min |
| Apr 20, 3:41 PM CDT | Severe Thunderstorm Warning | LUB | Childress, Hall | 34 min |
| Apr 20, 4:00 PM CDT | Special Weather Statement | LUB | Briscoe | 30 min |
| Apr 20, 4:15 PM CDT | Special Weather Statement | LUB | Childress | 30 min |
| Apr 20, 4:28 PM CDT | Special Weather Statement | LUB | Briscoe | 32 min |
| Apr 20, 4:44 PM CDT | Special Weather Statement | LUB | Childress | 31 min |
| Apr 20, 5:46 PM CDT | Special Weather Statement | LUB | Childress | 14 min |
| Apr 20, 5:56 PM CDT | Special Weather Statement | LUB | Parmer | 34 min |
| Apr 20, 6:31 PM CDT | Special Weather Statement | LUB | Lamb | 29 min |
| Apr 20, 6:54 PM CDT | Special Weather Statement | LUB | Childress | 36 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.